Note on a result of E.P. Lane
Portugaliae mathematica (1976)
- Volume: 35, Issue: 4, page 211-212
- ISSN: 0032-5155
Access Full Article
topHow to cite
topFletcher, P., and Lindgren, W.F.. "Note on a result of E.P. Lane." Portugaliae mathematica 35.4 (1976): 211-212. <http://eudml.org/doc/115289>.
@article{Fletcher1976,
author = {Fletcher, P., Lindgren, W.F.},
journal = {Portugaliae mathematica},
language = {eng},
number = {4},
pages = {211-212},
publisher = {Sociedade Portuguesa de Matemática},
title = {Note on a result of E.P. Lane},
url = {http://eudml.org/doc/115289},
volume = {35},
year = {1976},
}
TY - JOUR
AU - Fletcher, P.
AU - Lindgren, W.F.
TI - Note on a result of E.P. Lane
JO - Portugaliae mathematica
PY - 1976
PB - Sociedade Portuguesa de Matemática
VL - 35
IS - 4
SP - 211
EP - 212
LA - eng
UR - http://eudml.org/doc/115289
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.